# SDR ASOA2015080113430

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 26,763 hours, 18,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FWD LOWER EXIT SIGN HAD TWO BULBS BURNED OUT.  R & R THE BULBS IAW AMM 33-51-05.  OPS CHECKED GOOD.
